# SDR SWIA201231721

- Difficulty date: September 9, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 27,254 hours, 21,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT ROW 8 IS OUT.  (FLT 4458)  REPLACED BATTERY PACK ELBP NR 2 AND ELBP BATTERY CHARGER NR 2 IN REFERENCE TO AMM.  P/N: AD-2013-1A  S/N:  42052 AND P/N: 11-0049.
